# SDR CALA2025073107119

- Difficulty date: July 30, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N32404
- Make and model: Boeing 737924
- Aircraft serial: 30121
- Aircraft time: 66,768 hours, 27,875 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORT SMELL OF DIRTY FEET OR VINAGER IN AFT CABIN.  PERFORMED VISUAL INSPECTION OF AFT CABIN & GALLEY, CHECKED CARGO BAYS, AND OPERATED LT & RT PACKS.  NO EVIDENCE OF SPILLS AND NO ODORS FROM LT & RT PACKS.  AIRCRAFT OK TO CONTINUE SERVICE.  REF AMM TASK 05-51-26-800-801-C1.
